Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 372906, 21 pages
http://dx.doi.org/10.1155/2013/372906
Research Article

Fully Discrete Finite Element Approximation for the Stabilized Gauge-Uzawa Method to Solve the Boussinesq Equations

Department of Mathematics, Kangwon National University, Chuncheon 200-701, Republic of Korea

Received 9 February 2013; Accepted 11 March 2013

Academic Editor: Jinyun Yuan

Copyright © 2013 Jae-Hong Pyo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. H. Nochetto and J.-H. Pyo, “The gauge-Uzawa finite element method. I. The Navier-Stokes equations,” SIAM Journal on Numerical Analysis, vol. 43, no. 3, pp. 1043–1068, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. H. Nochetto and J.-H. Pyo, “The gauge-Uzawa finite element method. II. The Boussinesq equations,” Mathematical Models & Methods in Applied Sciences, vol. 16, no. 10, pp. 1599–1626, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J.-H. Pyo and J. Shen, “Gauge-Uzawa methods for incompressible flows with variable density,” Journal of Computational Physics, vol. 221, no. 1, pp. 181–197, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-H. Pyo and J. Shen, “Normal mode analysis of second-order projection methods for incompressible flows,” Discrete and Continuous Dynamical Systems B, vol. 5, no. 3, pp. 817–840, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. H. Pyo, “Error estimates for the second order semi-discrete stabilized Gauge-Uzawa methodFor the Navier-Stokes equations,” International Journal of Numerical Analysis & Modeling, vol. 10, pp. 24–41, 2013. View at Google Scholar
  6. P. M. Gresho, R. L. Lee, S. T. Chan, and R. L. Sani, “Solution of the time-dependent incompressible Navier-Stokes and Boussinesq equations using the Galerkin finite element method,” in Approximation Methods for Navier-Stokes Problems, vol. 771 of Lecture Notes in Mathematics, pp. 203–222, Springer, Berlin, Germany, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Onishi, T. Kuroki, and N. Tosaka, “Further development of BEM in thermal fluid dynamics,” in Boundary Element Methods in Nonlinear Fluid Dynamics, vol. 6 of Developments in Boundary Element Methods, pp. 319–345, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. C. Brenner and L. R. Scott, The Mathematical Theory of Finite Element Methods, Springer, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Brezzi and M. Fortin, Mixed and Hybrid Finite Element Methods, Springer, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes Equations, Springer, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Constantin and C. Foias, Navier-Stokes Equations, The University of Chicago Press, Chicago, Ill, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  12. J. G. Heywood and R. Rannacher, “Finite element approximation of the nonstationary Navier-Stokes problem. I. Regularity of solutions and second-order error estimates for spatial discretization,” SIAM Journal on Numerical Analysis, vol. 19, no. 2, pp. 275–311, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. B. Kellogg and J. E. Osborn, “A regularity result for the Stokes problem in a convex polygon,” Journal of Functional Analysis, vol. 21, no. 4, pp. 397–431, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Temam, Navier-Stokes Equations, AMS Chelsea, 2001. View at MathSciNet